Grey sets and greyness

Yang, Yingjie and John, Robert (2012) Grey sets and greyness. Information Sciences, 185 (1). pp. 249-264. ISSN 0020-0255

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution No Derivatives.
Download (350kB) | Preview

Abstract

This paper discusses the application of grey numbers for uncertainty representation. It highlights the difference between grey sets and interval-valued fuzzy sets, and investigates the degree of greyness for grey sets. It facilitates the representation of uncertainty not only for elements of a set, but also the set itself as a whole. Our results show that a grey set could be specified for interval-valued fuzzy sets or rough sets under special conditions. With the notion of grey sets and their associated degrees of greyness, various set operations between grey sets are discussed.

Item Type: Article
Keywords: grey sets, fuzzy sets, rough sets
Schools/Departments: University of Nottingham UK Campus > Faculty of Science > School of Computer Science
Identification Number: https://doi.org/10.1016/j.ins.2011.09.029
Depositing User: John, Professor Robert
Date Deposited: 23 Oct 2015 13:33
Last Modified: 17 Sep 2016 19:15
URI: http://eprints.nottingham.ac.uk/id/eprint/2882

Actions (Archive Staff Only)

Edit View Edit View